# SDR ASAA2018012723314

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,027 hours, 6,910 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521WE
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OIL FILTER LUBE MODULE BUTTON INDICATOR FOUND EXTENDED. GROUNDED - YES. REMOVED APU OIL FILTER AND EXAMINED FOR OIL CONTAMINATION OR DEFECTS. NO DEFECTS NOTED. INSTALLED SERVICEABLE OIL FILTER ASSY REF AMM 49-91-12. REMOVED AND REPLACED THE OIL FILTER INDICATOR ASSY REF AMM 49-91-13. INSPECTED MAGNETIC DRAIN PLUG ASSY REF AMM 49-91-81 NO DEFECTS NOTED. OPS CHECK, LEAK CHECK GOOD.
